HomeНовости и политикаRelated VideosMore From: Kenya CitizenTV

Child Dies after Viagra Dosage

3 ratings | 4640 views
A four year old baby is said to have died after a dosage of Viagra was administered to treat her breathing complication in an incident that has elicited public debate. However doctors clarify that indeed a small dosage of Viagra is actually administered to children with breathing difficulties to improve the flow of blood and are in fact used before and after heart surgery.
Html code for embedding videos on your blog
Text Comments (4)
shaheertanveerakhan (7 years ago)
(contd) ...and 100 mg. So I would call the title of this video misleading and sensationalistic. What the doctor actually gave the baby was a 0.4 mg dose, which is specifically used in children and even in older people in higher doses for increasing blood flow to the lungs and reducing blood pressure. Viagra, on the other hand, is sold in a minimum dose of 25 mg., and a maximum of 100mg. An additional fact besides all this:The original purpose of this chemical was to treat hypertensive patients.
shaheertanveerakhan (7 years ago)
Uninformed people are so quick to jump to conclusions and apportion blame, without examining the facts first, because the only thing they look at is "Oh it's so shocking why did the doctor give the baby viagra." The doctor DID NOT give the baby Viagra. Viagra is not the name of a chemical, it is a brand name. Under the brand name "Viagra," the chemical "sildenafil citrate" is sold in dosages of 25 mg, 50 mg, and 100 mg. So I would call the title of this video misleading and sensationalistic.
peter kuria (7 years ago)
Where is the father of this child?
kenyanafrican2009 (7 years ago)
2.2 kg baby kadogo

Would you like to comment?

Join YouTube for a free account, or sign in if you are already a member.